# SDR DALA2025091606807

- Difficulty date: September 14, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N821DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31932
- Aircraft time: 36,836 hours, 14,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7203154) DURING SERVICE CHECK FOUND EMERGENCY CEILING LIGHTS ROW 3-15 ABC OUT. R/R EMERGENCY BATTERY PACK PER B737 AMM 33-51. OPS CHECK NORMAL.
